# SDR DHL200080358C

- Difficulty date: February 1, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT CARGO COMPARTMENT CENTER WALL UPPER ANGLE SHOWS CORROSION AND NUTS RUSTED AT FS 1320.  REMOVED LEVEL 1 CORROSION LESS THAN 3 PERCENT IAW SRM 51-1-8 PG 17, REMOVED AND REPLACED NUTS IAW SRM 51-3-0.  N/R 5635
